| Texto completo | |
| Autor(es): |
Bonotto, Everaldo M.
;
Bortolan, Matheus C.
;
Pereira, Fabiano
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Differential Equations; v. 384, p. 47-pg., 2023-12-18. |
| Resumo | |
In this paper, we present a comprehensive theory of generalized gradient and dynamically gradient impulsive semigroups. Our work establishes the equivalence of these classes, relative to a separated family of isolated invariant sets, similar to the non-impulsive case. However, the presence of impulses poses certain challenges, which we overcome by considering a slightly modified notion of attraction. Additionally, we provide an illustration of the theory by demonstrating that a reaction-diffusion equation-driven impulsive semigroup possesses a Lyapunov function. (c) 2023 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 20/14075-6 - Sistemas dinâmicos e seus atratores sob perturbação |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |